Skip to Main content Skip to Navigation
New interface
Journal articles

Bounds on the exponential domination number

Stéphane Bessy 1 Pascal Ochem 1 Dieter Rautenbach 2 
1 ALGCO - Algorithmes, Graphes et Combinatoire
LIRMM - Laboratoire d'Informatique de Robotique et de Microélectronique de Montpellier
Document type :
Journal articles
Complete list of metadata

https://hal-lirmm.ccsd.cnrs.fr/lirmm-01692753
Contributor : Isabelle Gouat Connect in order to contact the contributor
Submitted on : Thursday, January 25, 2018 - 2:00:10 PM
Last modification on : Friday, August 5, 2022 - 3:02:53 PM

Links full text

Identifiers

Collections

Citation

Stéphane Bessy, Pascal Ochem, Dieter Rautenbach. Bounds on the exponential domination number. Discrete Mathematics, 2017, 340 (3), pp.494-503. ⟨10.1016/j.disc.2016.08.024⟩. ⟨lirmm-01692753⟩

Share

Metrics

Record views

105